A 44-year-old female asked:
I'm diabetic and on lipitor (atorvastatin) could that be making my diabetes worse?
2 doctor answers • 3 doctors weighed in
Family Medicine 36 years experience
5k viewsReviewed >2 years ago
Internal Medicine 17 years experience
No: Lipitor (atorvastatin) should not affect your diabetes. It improves your cholesterol - a different class of substance than glucose. Lipitor (atorvastatin) does have side effects (like all medicines) but not to make your blood sugar too high or low.
4.9k viewsAnswered >2 years ago
Last updated Feb 11, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.